# SDR U2RA201511030001

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 88,158 hours, 12,927 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 200108059
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

ON DECENT, A BURNING ODOR WAS PRESENT ON THE UPPER FLIGHTDECK, ODOR FOLLOWED BY HEAVY VIBRATION FROM RT SIDE OF AIRCRAFT.  CREW ELECTED TO SHUTDOWN NR 3 PACK. VIBRATION STOPPED.  MAINTENANCE FOUND NR 3 ACM AS CAUSE.  DEFERRED NR 3 PACK IAW MEL 21-51-01-01.
